MathSciNet Relay Station
MathSciNet bibliographic data
MR2547052 46S40 (40G15)
Mohiuddine, S. A.; Lohani, Q. M. Danish On generalized statistical convergence in intuitionistic fuzzy normed space. Chaos Solitons Fractals 42 (2009), no. 3, 1731–1737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement